# SDR AU960159

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 6419311075
- Condition: Failed
- Location: R Engine Power S
- Component: Cont, TSIO520E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE THROUGH BOLT SHEARED AT BASE OF NUT - BOLT GOES FROM NO2 CYLINDER LOWER FORWARD POSITION TO N03 CYLINDER LOWER AFT POSITION - CRANKCASE ALSO CRACKED
